# SDR USAA2012050400004

- Difficulty date: April 15, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR41 TO FR46, Y765.  REPLACED SEAT TRACK BETWEEN FR41 TO FR46, Y765 IAW A319 SRM 51-72-11 AND DRAWING D53371000.
